# SDR 97ZZZX2389

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6228439003
- Condition: Shorted
- Location: Radar
- Component: Collins
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR FAULT ANNUNCIATOR ILLUMINATED.
